MAUDE Adverse Event Report: MASIMO - 40 PARKER M-LNCS DCI; OXIMETER

MASIMO - 40 PARKER M-LNCS DCI; OXIMETER
Model Number 2501-7
Medical Device Problem Code Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple attempts for product return and requests for additional information were made.The product has not been returned to masimo to allow an analysis to be performed.If new information is obtained or the product is returned, a follow up report will be submitted.
 
Event or Problem Description
The customer reported intermittently would display values and then suddenly no values with no error message.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.Eeprom content verification did not identify any issues.The sensor failed visual inspection due to green residue observed at the m15 connector.The residue was most likely from a cleaning solution that did not properly dry out after customer application.The sensor passed continuity testing and no open connections were detected.When the sensor was connected to a masimo monitoring device, the device was able to generate an error message and obtain readings.The customer complaint was not duplicated.Initial reporter zip code exceeded the maximum number of allowable digits, zip code is as follows: (b)(6).Model # updated from "2501" to "2501-7".

Brand Name
M-LNCS DCI
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6867804
Report Number2031172-2017-00882
Device Sequence Number1182132
Product Code DQA
UDI-Device Identifier00843997003193
UDI-Public00843997003193
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2501-7
Device Catalogue Number2501
Device Lot NumberK16MET
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 08/21/2017
Supplement Date Received by Manufacturer09/21/2017
Initial Report FDA Received Date09/15/2017
Supplement Report FDA Received Date10/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1